# SDR SIMA20140727005

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 27,471 hours, 24,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER LIGHT OVERWING IS INOPERATIVE.  R & R LT AFT EMER EXTERNAL LIGHT BULB OVERWING IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
